# SDR RAIA00201024

- Difficulty date: January 17, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 5,861 hours, 5,075 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5303- PIT- FLAP FAIL/STALL PROTECTION SYSTEM ADVANCED MESSAGE AFTER TAKEOFF.  MAINTENANCE RESET FLAP SYSTEM, SYS OPS CHECK OK.
